MathSciNet Relay Station
MathSciNet bibliographic data
MR239571 54.60
Engelking, R. On closed images of the space of irrationals. Proc. Amer. Math. Soc. 21 1969 583–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement